ANALYTIC FUNCTIONS IN D × C OF BOUNDED INDEX IN JOINT VARIABLES

Authors

Keywords:

analytic function, bidisc, bounded L -index in joint variables, maximum modulus, partial derivative, Cauchy's integral formula, main polynomial

Abstract

A concept of boundedness of L -index in joint variables is generalised for analytic functions in D × C . We proved criteria of boundedness of L - index in joint variables which describes local behaviour of partial derivative of the function and gives an estimate of maximum modulus of the derivative on a skeleton of polydisc by its value at the center of the bidisc.

Published

2019-02-09

How to Cite

Бандура, А. І., Скасків, О. Б., & Цвігун, В. Л. (2019). ANALYTIC FUNCTIONS IN D × C OF BOUNDED INDEX IN JOINT VARIABLES. PRECARPATHIAN BULLETIN OF THE SHEVCHENKO SCIENTIFIC SOCIETY. Number, (1(45), 9–16. Retrieved from https://pvntsh.nung.edu.ua/index.php/number/article/view/6

Issue

Section

Mathematics and Mechanics

Most read articles by the same author(s)